# SDR UALA2008111302896

- Difficulty date: May 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 27,796 hours, 6,278 cycles
- Engine: Pwa PW4077
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES LT HORIZ STAB UPPER SURFACE, INBOARD END.  FOUND LIGHTNING STRIKES.  ACCOMPLISHED PERMANENT REPAIR PER SRM 51-20-06.  AC OK FOR SERVICE.
